# SDR AALA202511055244

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 90,822 hours, 11,256 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND SEATS 3D, 4D, 5D EMERGENCY LIGHTS TO BE INOP. MAINTENANCE FOUND LIGHT AT 5D SHORTED, REPLACED LIGHTS ASSY AT SEAT 5D, IAW MM 33-51-00 ALL EMERGENCY LIGHTS NOW WORK.
